# SDR AWXA200200145

- Difficulty date: January 25, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N646AW
- Make and model: Airbus A320-231
- Aircraft serial: 271
- Aircraft time: 30,544 hours, 12,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347209001100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YWG - MAJOR REPAIR - C - DURING C-08 CHECK CORROSION WAS FOUND ON FLOOR SUPPORT Y1292 AT FR 66 RT.  MAINTENANCE REMOVED CORRODED FLOOR SUPPORT, FABRICATED NEW FLOOR SUPPORT AND INSTALLED REPAIR IAW DWG D53472090, AND SRM 51-42-11.
